# SDR SWI2024F01057

- Difficulty date: August 13, 2024
- Submitted: October 28, 2024
- Operation: Air carrier
- Aircraft: N906EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7642
- Aircraft time: 43,108 hours, 39,988 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Condition: Damaged
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PASSENGER DOOR PIANO HINGE HALF ON FUSELAGE SIDE HINGE LOBES ELONGATED FROM #6 THRU #27 CAUSING HINGE PIN INDENTIONS IN THE LANDINGS (C-CHECK RO 10/26/2024) (FILED OPEN)BLENDED AND EVAL'D PAX DOOR PIANO HINGE HALF ON FUSELAGE SIDE, FOUND OUT OF LIMITS PER REO 601R-53-21-814 REV -C DATED 2017-08-02. REMOVED AND INSTALLED NEW PIANO HINGE ON PASSENGER DOOR LOWER SILL PER REF CRJ 200 SRM 53-21-23, REPAIR NO 1, GENERIC REO 601R-53-21-656 REV B, DATED 2024-03-15 AND DWG# 601R31527 REV AMCOMPLIED WITH TASK CARD 51-900-1003-SKY
